A simple version of the Henry George Theorem

T. Ten Raa

Research output: Contribution to journalArticleScientificpeer-review

LanguageEnglish
Pages561-564
Number of pages3
JournalFinance India
Volume17
Issue number2
StatePublished - 2003

Cite this

Ten Raa, T. (2003). A simple version of the Henry George Theorem. Finance India, 17(2), 561-564.
Ten Raa, T./ A simple version of the Henry George Theorem. In: Finance India. 2003 ; Vol. 17, No. 2. pp. 561-564
@article{10a313ced06f465f96ad7f07337bfd16,
title = "A simple version of the Henry George Theorem",
author = "{Ten Raa}, T.",
note = "Pagination: 3",
year = "2003",
language = "English",
volume = "17",
pages = "561--564",
journal = "Finance India",
issn = "0970-3772",
number = "2",

}

Ten Raa, T 2003, 'A simple version of the Henry George Theorem' Finance India, vol. 17, no. 2, pp. 561-564.

A simple version of the Henry George Theorem. / Ten Raa, T.

In: Finance India, Vol. 17, No. 2, 2003, p. 561-564.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A simple version of the Henry George Theorem

AU - Ten Raa,T.

N1 - Pagination: 3

PY - 2003

Y1 - 2003

M3 - Article

VL - 17

SP - 561

EP - 564

JO - Finance India

T2 - Finance India

JF - Finance India

SN - 0970-3772

IS - 2

ER -